# SDR AALA20160812006

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 47,555 hours, 13,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1706-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT DECK PLATE HAS SEVERAL AREAS OF CORROSION BETWEEN BS 1710 - 1720 FROM RBL 8 TO LBL 52.  REPAIRED THE DECK PLATE IAW SRM 53-60-51-ER-18 AND AARD 53-60-51-3.
